# SDR P5CA2022111700204

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 25,993 hours, 6,342 cycles
- Engine: Ge GE90110B1
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310452
- Part serial: UNNCU269
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SINGLE IGNITOR FAIL, NO LIGHT. R/ #2 ENGINE( CONTINUE OPS PER MEL 74-00-01A TRANSFER TO MDDR 175362. CAT A DUE 18NOV22.  /  LOG PAGE 1584511 M6: R/R RH ENGINE #2 EXCITER IAW AMM 74-11-01. PERFORMED AUDIBLE OPS CHECK IAW AMM 74-00-00. OPS CHECK NORMAL ON SINGLE AND BOTH. THIS CLEARS DMI 175362. ALL PLACARDS REMOVED. )
